Previous |  Up |  Next


Title: Regularity results for a class of obstacle problems (English)
Author: Eleuteri, Michela
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 52
Issue: 2
Year: 2007
Pages: 137-170
Summary lang: English
Category: math
Summary: We prove some optimal regularity results for minimizers of the integral functional $\int f(x,u,Du)\mathrm{d}x$ belonging to the class $ K:=\lbrace u \in W^{1,p}(\Omega )\: u\ge \psi \rbrace $, where $\psi $ is a fixed function, under standard growth conditions of $p$-type, i.e. \[ L^{-1}|z|^p \le f(x,s,z) \le L(1+|z|^p). \] (English)
Keyword: regularity results
Keyword: local minimizers
Keyword: integral functionals
Keyword: obstacle problems
Keyword: standard growth conditions
MSC: 35J85
MSC: 49J40
MSC: 49N60
idZBL: Zbl 1164.49009
idMR: MR2305870
DOI: 10.1007/s10492-007-0007-4
Date available: 2009-09-22T18:28:57Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] E.  Acerbi, G.  Mingione: Regularity results for a class of functionals with nonstandard growth.Arch. Ration. Mech. Anal. 156 (2001), 121–140. MR 1814973, 10.1007/s002050100117
Reference: [2] H. J.  Choe: A regularity theory for a general class of quasilinear elliptic partial differential equations and obstacle problems.Arch. Ration. Mech. Anal. 114 (1991), 383–394. Zbl 0733.35024, MR 1100802, 10.1007/BF00376141
Reference: [3] A.  Coscia, G.  Mingione: Hölder continuity of the gradient of $p(x)$-harmonic mappings.C. R.  Acad. Sci. Paris Sér. I Math. 328 (1999), 363–368. MR 1675954, 10.1016/S0764-4442(99)80226-2
Reference: [4] G.  Cupini, N.  Fusco, and R.  Petti: Hölder continuity of local minimizers.J.  Math. Anal. Appl. 235 (1999), 578–597. MR 1703712, 10.1006/jmaa.1999.6410
Reference: [5] G.  Cupini, A. P.  Migliorini: Hölder continuity for local minimizers of a nonconvex variational problem.J.  Convex Anal. 10 (2003), 389–408. MR 2043864
Reference: [6] G.  Cupini, R.  Petti: Morrey spaces and local regularity of minimizers of variational integrals.Rend. Mat. Appl., VII.  Ser. 21 (2001), 121–141. MR 1884939
Reference: [7] I.  Ekeland: Nonconvex minimization problems.Bull. Am. Math. Soc. 3 (1979), 443–474. Zbl 0441.49011, MR 0526967, 10.1090/S0273-0979-1979-14595-6
Reference: [8] M.  Eleuteri: Hölder continuity results for a class of functionals with non standard growth.Boll. Unione Mat. Ital. 8, 7-B (2004), 129–157. Zbl 1178.49045, MR 2044264
Reference: [9] L.  Esposito, F.  Leonetti, and G.  Mingione: Regularity results for minimizers of irregular integrals with $(p,q)$  growth.Forum Math. 14 (2002), 245–272. MR 1880913, 10.1515/form.2002.011
Reference: [10] V.  Ferone, N.  Fusco: Continuity properties of minimizers of integral functionals in a limit case.J.  Math. Anal. Appl. 202 (1996), 27–52. MR 1402586, 10.1006/jmaa.1996.0301
Reference: [11] I.  Fonseca, N.  Fusco: Regularity results for anisotropic image segmentation models.Ann. Sc. Norm. Super. Pisa 24 (1997), 463–499. MR 1612389
Reference: [12] I.  Fonseca, N.  Fusco, and P.  Marcellini: An existence result for a nonconvex variational problem via regularity.ESAIM, Control Optim. Calc. Var. 7 (2002), 69–95. MR 1925022, 10.1051/cocv:2002004
Reference: [13] N.  Fusco, J.  Hutchinson: $C^{1,\alpha }$ partial regularity of functions minimising quasiconvex integrals.Manuscr. Math. 54 (1985), 121–143. MR 0808684, 10.1007/BF01171703
Reference: [14] M.  Giaquinta, E.  Giusti: Quasi-minima.Ann. Inst. Henri Poincaré, Anal. Non Linéaire 1 (1984), 79–107. MR 0778969, 10.1016/S0294-1449(16)30429-2
Reference: [15] D.  Gilbarg, N. S.  Trudinger: Elliptic Partial Differential Equations of Second Order.Springer-Verlag, Berlin, 1977. MR 0473443
Reference: [16] E.  Giusti: Direct Methods in the Calculus of Variations.World Scientific, Singapore, 2003. Zbl 1028.49001, MR 1962933
Reference: [17] J. J.  Manfredi: Regularity for minima of functionals with $p$-growth.J.  Differ. Equations 76 (1988), 203–212. Zbl 0674.35008, MR 0969420, 10.1016/0022-0396(88)90070-8


Files Size Format View
AplMat_52-2007-2_4.pdf 448.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo